Write a review

Dr. Prescribing Me a Steroid While on Accutane - Georgia

Hello, I am a 26 year old male and I'm on my...

Hello, I am a 26 year old male and I'm on my 3rd week of my accutane treatment for my acne problem.

The breakouts that this medication has caused are Horrific!! I called my Dr. and told him that the breakouts were unbareable and was thinking of quitting the treatment especially since I had a family reunion coming up.. I hadnt seen my family in years so did not even want to join the rest of the family because of bad I looked.

Very harsh breakouts come with this treatment so I suggest you really think about this very seriously before making a move.. Stay on Topicals if your acne is not severe..

So my Dr. said he was going to prescribe me a steroid to help with these chronic breakouts.. Is this safe?? just curious..

Name not provided

Overall I have faith that this will get better. However I came into this treatment not expecting to breakout like this.. If your acne is not sever then I would recommend staying on the topicals..

Was this review helpful?

Comments (1)

Yes. This is safe. When I was on my first dose of Accutane, my dermatologist prescribed Prednisone to me. It'll calm your breakouts and also help so you don't have much (but hopefully no) scarring.
  • Reply